# SDR AALA202403043629

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 24,426 hours, 10,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 22C EMERGENCY EXIT LIGHTING DANGLING BY WIRES. REMOVED AND INSTALLED NEW EMERGENCY LIGHT HOUSING ON SEAT 22C.
